To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

On a Monge-Ampere Operato… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

On a Monge-Ampere Operator for Plurisubharmonic Functions with Analytic Singularities

Journal article
Authors Mats Andersson
Z. Blocki
Elizabeth Wulcan
Published in Indiana University Mathematics Journal
Volume 68
Issue 4
Pages 1217-1231
ISSN 0022-2518
Publication year 2019
Published at Department of Mathematical Sciences
Pages 1217-1231
Language en
Links doi.org/10.1512/iumj.2019.68.7725
Keywords segre numbers, definition, Mathematics
Subject categories Mathematics

Abstract

We study continuity properties of generalized Monge-Ampere operators for plurisubharmonic functions with analytic singularities. In particular, we prove continuity for a natural class of decreasing approximating sequences. We also prove a formula for the total mass of the Monge-Ampere measure of such a function on a compact Kahler manifold.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?